EconPapers    
Economics at your fingertips  
 

On the Stability to a Generalized Degasperis-Procesi Equation

Haibo Yan, Ls Yong and Hanlei Hu

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

A nonlinear generalized Degasperis-Procesi equation is investigated. Assuming that the strong solution of the equation is bounded in the sense of -norm and the initial data belong to the space , we prove that the solutions are stable in the space .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/121489.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/121489.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:121489

DOI: 10.1155/2014/121489

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:121489